# SDR UIEA2025040900451

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 100,695 hours, 18,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - MAIN DECK FLOOR PANEL SUPPORT MOST O/B AT ABOUT STA 1100-1140 FOUND 2 EA FASTENER HOLE CRACK.( JOB ACCOMPLISHED AS PER EN #3003-25 REV.0. NO FURTHER DEFECTS NOTED. )
